# SDR AU000398

- Difficulty date: May 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06RR0146B
- Condition: Leaking
- Location: Hyd System
- Part time: 44,500 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM CONTROL MODULE HYDRAULIC HOSE LEAKING. LOSS OF HYDRAULIC FLUID. HOSE IS ORIGINAL FITMENT ITEM FROM AUGUST 1987.
